Translator Disclaimer
2017 Stabilization for the Wave Equation with Variable Coefficients and Balakrishnan-Taylor Damping
Tae Gab Ha
Taiwanese J. Math. 21(4): 807-817 (2017). DOI: 10.11650/tjm/7828

Abstract

In this paper, we consider the wave equation with variable coefficients and Balakrishnan-Taylor damping and source terms. This work is devoted to prove, under suitable conditions on the initial data, the uniform decay rates of the energy without imposing any restrictive growth near zero assumption on the damping term.

Citation

Download Citation

Tae Gab Ha. "Stabilization for the Wave Equation with Variable Coefficients and Balakrishnan-Taylor Damping." Taiwanese J. Math. 21 (4) 807 - 817, 2017. https://doi.org/10.11650/tjm/7828

Information

Received: 6 July 2016; Accepted: 23 October 2016; Published: 2017
First available in Project Euclid: 27 July 2017

zbMATH: 06871347
MathSciNet: MR3684388
Digital Object Identifier: 10.11650/tjm/7828

Subjects:
Primary: 35B35, 35B40, 35L70

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.21 • No. 4 • 2017
Back to Top